# SDR SWAA2022060610599

- Difficulty date: May 23, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 58,636 hours, 34,595 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A125-06 - RIGHT WING INTERNAL TO FUEL TANK; RIB BAY 19-20; WSTA 574-575 - UPPER SKIN; AFT STRINGER CRACKED FROM LAST FASTENER TO STRINGER ENDGE /REMOVED 4 EA. FASTENER'S FROM END OF AFT STRINGER IAW SRM 51-40-02-0G. CUT OUT CRACKED SECTION OF STRINGER END IAW SRM 51-10-02-0G. PERFORMED NDT IAW B737 NDT PT. 6; 51-00-00 PROC 23. NO CRACKS NOTED.  APPLIED ALODINE AND PRIMED TOP SKIN IN AREA WERE PAINT WAS REMOVED IAW AMM 51-21-72-370 AND AMM 51-21-41-370.;APPLIED FINISH COAT TO AREA ON TOP SKIN WERE PAINT WAS REMOVED IAW AMM 51-21-73-370.
